# SDR CALA2023073102377

- Difficulty date: July 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 83,624 hours, 11,839 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102509
- Condition: Corroded
- Location: Bulk Cargo Comp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPT - BELOW FLOOR SHEAR TIE FOUND CORROSION AT STA 1417 BTN S37R-S38R (AS MARK) TRANSFER REF. NON-ROUTINE HX NRC WO.2005165 AND ORIGINATED BY EMP NO. V896820 BULK CARGO COMPT BELOW FLOOR AT STA 1417 BTN STR 37R-38R SHEAR TIE REPLACED AS PER SRM 51-10-02 AND FASTENER INSTALLED AS PER SRM 51-40-02. ATTACHED FORM 44-0008 ITEM 1 TO 11 ACCOMPLISHED. WORK ACCOMPLISHED BY MECHANIC V897473 INSPECTED BY V896820 RII INSPECT IS OKAY. APPROVED BY HX 185167.
